# SDR UPS01235618

- Difficulty date: March 27, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  RT WING NR 6 SLAT - I/B SLAT TRACK - O/B TRACK TO SLAT SKIN SUPPORTIN G ANGLE CRACKED     REPLACED BRACKET IAW MM 27-81-11
